RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 1, Pages 146–155 (Mi vuu176)  

COMPUTER SCIENCE

Method of discrete vortices in statistical vortex dynamics as a paradigm of computer methods of analysis

I. S. Mamaev

Institute of Computer Science

Abstract: With the help of mathematical modelling, we study the dynamics of many point vortices system on the plane. For this system, we consider the following cases:
  • vortex rings with outer radius $r=1$ and variable inner radius $r_0$,
  • vortex ellipses with semiaxes $a$, $b$.

    Keywords: vortex dynamics, point vortex, hydrodynamics, asymptotic behavior.

    Full text: PDF file (608 kB)
    References: PDF file   HTML file

    Document Type: Article
    UDC: 532.527, 532.5.013.4, 004.94
    MSC: 76E07, 76E09,76B47, 68U20
    Received: 21.10.2009

    Citation: I. S. Mamaev, “Method of discrete vortices in statistical vortex dynamics as a paradigm of computer methods of analysis”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 1, 146–155

    Citation in format AMSBIB
    \Bibitem{Mam10}
    \by I.~S.~Mamaev
    \paper Method of discrete vortices in statistical vortex dynamics as a~paradigm of computer methods of analysis
    \jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
    \yr 2010
    \issue 1
    \pages 146--155
    \mathnet{http://mi.mathnet.ru/vuu176}


    Linking options:
  • http://mi.mathnet.ru/eng/vuu176
  • http://mi.mathnet.ru/eng/vuu/y2010/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:231
    Full text:89
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019